# SDR CA960315010

- Difficulty date: February 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Swrngn SA227AC
- System (JASC): 7603 · Power Lever
- Part: Cable
- Part number: C817225
- Condition: Separated
- Location: Rt Eng Power
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)RIGHT HAND PROP NOT COMING OFF THE LOCKS. INSPECTION FOUND RH ENGINE POWER CABLE END SEPARATED AT OUTER SHEATH SWAGE. CABLE REPLACED.
